# SDR DL764060371

- Difficulty date: May 11, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 18,868 hours, 6,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ON LT AILSE ROWS 27-32 INOP.  FOUND WIRE DISCONNECTED AT ROW 27.  RECONNECTED, LIGHTS OPN   NML.
